5th Japan-Taiwan-Singapore-Hong Kong Quadrilateral Symposium on Coordination Chemistry (QSCC2019)

QSCC

Symposium program

Tentative program (PDF) is now available!(Aug/26 updated!).
QSCC2019 program with time table

Day 1(Sep/19)

  • 18:30- Registration @ Hotel Mystays Nagoya Nishiki
  • 19:00-21:00 Welcome Reception @ Mizutaki Ginjo Motsunabe YUNO
  • Day 2(Sep/20)

  • 8:50 Opening Remarks
    Masako Kato (Hokkaido University)

  • Session 1. Chair: Takashi Uemura (University of Tokyo)
  • 9:00-9:20 QS-01 John Yip (National University of Singapore)
    Luminescent d8 and d6 Pincer Complexes
  • 9:20-9:40 QS-02 Yoshihito Watanabe (Nagoya University)
    Construction of Active Sites of Metalloenzymes: Ferritin and P450
  • 9:40-10:00 QS-03 Ken C. F. Leung (Hong Kong Baptist University)
    Turn-on Fluorescent Sensors for Palladium, Gold and Other Ions with Catalytic Properties
  • 10:00-10:20 QS-04 Mitsuhiko Shionoya (University of Tokyo)
    Coordination Asymmetry in Supramolecular Chemistry

  • ―――― Short Break (20 min) ――――
    Session 2. Chair: Sayaka Uchida (University of Tokyo)
  • 10:40-11:00 QS-05 Mizuki Tada (Nagoya University)
    Preparation and Operando Imaging of Pt-bimetallic Electrocatalysts for Polymer Electrolyte Fuel Cell
  • 11:00-11:20 QS-06 Yi-Chou Tsai (National Tsing Hua University)
    Eclipsed Digermylenes as Building Blocks to Construct Catenated Multinuclear Germanium Chains and Rings
  • 11:20-11:40 QS-07 Leong Weng Kee (Nanyang Technological University)
    Groups 8 and 9 Metallaheterocycles
  • 11:40-12:00 QS-08 Kohtaro Osakada (Tokyo Institute of Technology)
    Multinuclear Pd and Pt Complexes with Bridging Si- and Ge- Ligands

  • ―――― Lunch on Seminar by Rigaku Corp. (12:00-13:00) ――――

    Session 3 (Joint session with JSMS). Chair: Masayuki Nihei (University of Tsukuba)
  • 13:00-13:20 QS-09 Dan Zhao (National University of Singapore)
    Two-Dimensional Membranes for Gas Separation
  • 13:20-13:40 QS-10 Kuang-Lieh Lu (Academia Sinica)
    A Journey Towards Optical and Electronic Applications of Metal–Organic Frameworks
  • 13:40-14:00 QS-11 Zhongyue Zhang (Nagoya University)
    A New Series of Catechol Containing Metal Organic Frameworks and Their Proton Conductivity
  • 14:00-14:20 QS-12 Nobuto Yoshinari (Osaka University)
    Migration of Alkali Metal Ions in the Hydrogen-bonded Framework of Anionic Metal Clusters

  • ―――― Short Break (20 min) ――――
    Session 4 (Joint session with JSMS) Chair: Kunio Awaga (Nagoya University).
  • 14:40-15:00 QS-13 Ching-Wen Chiu (National Taiwan University)
    Reactivity Studies of Boron Containing Radicals
  • 15:00-15:20 QS-14 Kiyonori Takahashi (Hokkaido University)
    Ferromagnetic Polar Crystals of MnCr Oxalate Complex with Supramolecular Cations for the Development of Multiferroics
  • 15:20-15:40 QS-15 Fuk Yee Kwong (Chinese University of Hong Kong)
    Palladium-Catalyzed Site-Selective Multicomponent Cross Coupling for Assembling Substitution-Manipulated Polycyclic Arenes
  • 15:40-16:00 QS-16 Takashi Takeda (Tohoku University)
    Jumping Crystal of Hydrogen‐bonded Organic Framework Induced by Collective Molecular Motion of Twisted π System

  • ―――― Short Break (20 min) ――――
    Session 5 (Joint session with JSMS) Chair: Miki Hasegawa (Aoyama Gakuin University)
  • 16:20-16:40 QS-17 Mu-Chieh Chang (Academia sinica)
    Reversible Homolytic Activation of Water via Metal-Ligand Cooperativity in a T-Shaped Ni(II) Complex
  • 16:40-17:00 QS-18 Shigeyuki Masaoka (Osaka University)
    Development of Molecular Modules for Artificial Photosynthesis
  • 17:00-17:20 QS-19 Chen-Hsiung Hung (Academia sinica)
    Complexes of Porphyrin Analogues in Catalytic Small-Molecule Activations and Incorporations

  • ――――Plenary Lecture――――
    Chair: Masa-aki Haga (Chuo University)
  • 17:20-18:00 QS-PL Shie-Ming Peng (National Taiwan University)
    Molecular Metal Wires From Homonuclear Metal String Complexes to Heteronuclear Metal String Complexes

  • 18:30-20:30 QSCC Banquet at Noyori Conference Hall

    Day 3(Sep/21)

    Session 6 (Joint session with JSCC of Aa section)
    Chair: Yoshihito Hayashi (Kanazawa University)

  • 9:00-9:20 QS-21 Hiroaki Iguchi (Tohoku University) Porous Molecular Conductors Self-Assembled from Coordination Polymers with π-Radicals
  • 9:20-9:40 QS-22 Hsueh-Ju Liu (National Chiao Tung University)
    Synthesis, Structures and Reactivity Studies on Dipyridylpyrrole-Supported Low-Valent Group 14 Complexes

  • Session 7 (Joint session with JSCC of Ca section)
    Chair: Takeshi Matsumoto (Tokyo Institute of Technology)
    Hiroyuki Takeda (Osaka City University)
  • 9:40-10:00 QS-23 Soo Han Sen (Nanyang Technological University)
    Artificial Photosynthesis by Light Absorption, Charge Separation, and Photoredox Catalysis
  • 10:05-10:25 QS-24 Atsushi Kobayashi (Hokkaido University)
    Multi-layering of Functional Molecules for Solar Fuel Production

  • Session 8 (Joint session with JSCC of Da section)
    Chair: Masayoshi Nishiura (RIKEN)
  • 10:25-10:45 QS-25 Ming-Li Tsai (National Sun Yat-sen University)
    Catalytic Dehydrogenation of Alcohols Mediated by Non-Pincer-Type Cobalt Catalysts
  • 10:45-11:05 QS-26 Rowan D. Young (National University of Singapore)
    Applications of Group 9 Alkylidene Pincer Complexes in Catalysis

  • Session 9 (Joint session with JSCC of Fa section)
    Chair: Hiroaki Iguchi (Tohoku University)
  • 11:10-11:30 QS-27 Masayuki Nihei (University of Tsukuba) Multi-nuclear Cluster as a Functional Unit of Bulk Materials
  • 11:30-11:50 QS-28 Ho Yu Au-Yeung (University of Hong Kong)
    Selective Recognition and Detection of Catecholamines by a Copper-based Oxidation

  • ―――― Lunch in S11 room (12:00-13:00) ――――
    ―――― JSCC Poster session (13:00-15:00) ――――

    Session 10 (Joint session with JSCC, C25 room)
    Chair: Tomoyoshi Suenobu (Osaka University)
  • 15:15-15:35 QS-29 Ang Wee Han (National University of Singapore)
    Anticancer Platinum(IV) Prodrug Complexes and Their Intracellular Activation Processes
  • 15:35-15:55 QS-30 Masaaki Ohba (Kyushu University)
    Multi-stablilty and Nonequilibrium State in Magnetic-MOFs Induced by Confined Molecules
  • 15:55-16:15 QS-31 Man-Kin Wong (Hong Kong Polytechnic University)
    Cyclometalated Gold(III) Complexes for Asymmetric Catalysis and Bioconjugation
  • ―――― Short Break (10 min) ――――
    Session 11 (Joint session with JSCC, C25 room)
    Chair: Takumi Konno (Osaka University)
  • 16:25-16:45 QS-32 Sayaka Uchida (University of Tokyo)
    Confined Single-Chain Polymer in All-Inorganic Porous Framework for Proton Conduction
  • 16:45-17:05 QS-33 Zhengtao Xu (City University of Hong Kong)
    Highly Conductive and Stable Metal-Organic Frameworks from Sulfur Chemistry
  • as Electroactive Materials
  • 17:05-17:25 QS-34 Kazuyuki Ishii (University of Tokyo)
    Chirality Induced by Aggregation of Porphyrinic Compounds
  • 17:25-17:45 QS-35 Vivian Wing-Wah Yam (University of Hong Kong)
    From Simple Discrete Metal Complexes to Supramolecular Assembly and Nanostructures
  • 17:45 Closing Remarks
    Takumi Konno (Osaka University)

  • 19:00-21:00 QSCC Dinner at JAPANESE×ITALIAN BARU HAMAKIN

    Day 4(Sep/22)

  • 9:00-12:00 Excursion to Nagoya Castle
  • 12:00-13:00 Lunch
  • 13:00-18:00 Free Discussion in JSCC meeting
  • 19:00-21:00 JSCC Banquet at Toyoda Auditorium
  • ↑ PAGE TOP